Square-root models for the volterra equations and the explicit solution of these models

Acta Biotheoretica 32 (2):123-142 (1983)
Volterra's (1926) equations for competition and predator-prey interactions are modified by introduction of root terms. A critical comparison with the original equations shows that the dynamic properties of the systems remain essentially alike, while the modification allows for explicit solution of the differential equations. Detailed solutions and numerical examples are given
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF02045064
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,904
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

21 ( #134,938 of 1,725,417 )

Recent downloads (6 months)

5 ( #134,582 of 1,725,417 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.